| | Re: Can "The pill" affect you emotionally?
Copper IUD is probably not a good choice either. My friend was on that and the lining of her uterus was thinning and she couldn't stop bleeding. She had to go on hormone replacement because her estrogen levels were so low.
I am totally against birth control pills. I got on it when I was 17 and for 6 months I gained weight and was a total mess. I was so emotional, cried for no reason every time I showered. I thought about life totally different. I wasn't in touch with other peoples feelings just caught up with my own. I got off ASAP and asked my gynecologist if it was normal for my emotions to be so out of wack. She said that you have to experiment with different birth control pills to see which is right for you. I threw the pills out and said screw that Im not going to mess with this crap.
My mother was on it for 6 years and she had severe mood swings. If she's been on birth control for 18 years she's been on it way too long!
Definitely get into counseling or therapy with your wife and try to get her off of the pill..